# SDR UIEA2013013000037

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,080 hours, 18,012 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 5+30 HRS INTO FLT STATUS MESSAGE LT ENG TAI VALVE.  PERFORMED FIM 30-21 FAULT TREE 805 PROCEDURES, ENGINE TAI OPS CHECK NORMAL.
